# SDR WX0A2023050331761

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 42,361 hours, 25,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 879365
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU 10WL,11WL EMER LIGHT FAULT / R&R EPSU 10WL,11WL BATTERY PER TSM 33-51-00-810-855-A, IAW AMM 33-51-38-000-002-A"
